Thick points for Gaussian free fields with different cut-offs

Cipriani, Alessandra ; Hazra, Rajat Subhra (2015) Thick points for Gaussian free fields with different cut-offs Annales de l'Institut Henri Poincare (B): Probability and Statistics, 53 (1). pp. 79-97. ISSN 0246-0203

Full text not available from this repository.

Official URL:

Related URL:


Massive and massless Gaussian free fields can be described as generalized Gaussian processes indexed by an appropriate space of functions. In this article we study various approaches to approximate these fields and look at the fractal properties of the thick points of their cut-offs. Under some sufficient conditions for a centered Gaussian process with logarithmic variance we study the set of thick points and derive their Hausdorff dimension. We prove that various cut-offs for Gaussian free fields satisfy these assumptions. We also give sufficient conditions for comparing thick points of different cut-offs.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:121068
Deposited On:09 Jul 2021 06:14
Last Modified:09 Jul 2021 06:14

Repository Staff Only: item control page